# SDR SWIA200515991

- Difficulty date: December 6, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 13,899 hours, 18,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED FLOOR LEVEL EMERGENCY EXIT LIGHT INOP.  RELAMPED FLOOR LEVEL RED EMERGENCY LIGHT, OPERATIONAL CHECK GOOD.
